Advertisement

What are the side effects of Crestor (rosuvastatin)?

Common side effects of Crestor (rosuvastatin) include:

Heartburn
Dizziness
Constipation
Trouble falling or staying asleep
Cough
Joint pain
Depression

If these side effects do not go away or are severe, tell your doctor. More serious side effects of Crestor include:

Lowered energy levels
Jaundice (yellowing of the skin and eyes)
Chest pain
FeverMuscle weakness, tenderness, or painLiver pain (pain in the upper right portion of the abdomen)
Extreme fatigue
NauseaFlu-like symptoms
Chills, sore throat or other symptoms of infection.
Itching
Hives
Rash
Trouble swallowing
Difficulty breathing
Loss of appetite
Excessive or unusual bruising or bleeding
Swelling in the hands, feet, ankles, lower legs, face, tongue, eyes, lips, or throat
Tingling or numbness in the toes or fingers
Hoarseness

Continue Learning about Cardiovascular Agent

5 Important Questions About Your Cholesterol Medicine
5 Important Questions About Your Cholesterol Medicine
Dietary changes, exercise and weight loss can go a long way toward improving your cholesterol. But your doctor may prescribe medication, too—especiall...
Read More
How does Advicor improve cholesterol levels?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
The niacin in Advicor has been shown to reduce low-density lipoprotein (LDL), triglycerides (a type ...
More Answers
How does dalfampridine treat multiple sclerosis (MS)?
Multiple Sclerosis FoundationMultiple Sclerosis Foundation
The Food and Drug Administration (FDA) approved Ampyra (dalfampridine) for use in people with multip...
More Answers
Do omega-3 acid ethyl esters have any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include burping, indigestion, and abnormal taste. In some people, they increase LDL...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.